# SDR SWAA113204

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 14,137 hours, 8,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BROKEN/LOOSE L1 DOOR.  REMOVED AND REPLACED L1 DOOR EXIT LIGHT ASSY PER MM.
